Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Test for an Assigned Value of Correltion in a Bivariate Normal Distribution

M. Samiuddin
Biometrika
Vol. 57, No. 2 (Aug., 1970), pp. 461-464
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334858
Stable URL: http://www.jstor.org/stable/2334858
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Test for an Assigned Value of Correltion in a Bivariate Normal Distribution
Preview not available

Abstract

A statistic is proposed for testing an assigned value of correlation coefficient ρ in a bivariate normal population, and its asymptotic properties are discussed.

Page Thumbnails

  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464